JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRECISE ASYMPTOTICS IN COMPLETE MOMENT CONVERGENCE FOR DEPENDENT RANDOM VARIABLE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 3,  2009, pp.369-380
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.3.369
 Title & Authors
PRECISE ASYMPTOTICS IN COMPLETE MOMENT CONVERGENCE FOR DEPENDENT RANDOM VARIABLE
Han, Kwang-Hee;
  PDF(new window)
 Abstract
Let be identically distributed and negatively associated random variables with mean zeros and positive, finite variances. We prove that, if < , for 1 < p < 2 and r > , and < , then , where and Z has a normal distribution with mean 0 and variance .
 Keywords
Precise asymptotics;Complete moment convergence;Negatively associated;Berry-Esseen inequality;
 Language
English
 Cited by
 References
1.
Esary, J., Proschan, F. and Walkup(1967) Association of random variables with application, Ann. Math. Stat. 38 1466-1474 crossref(new window)

2.
Chen, R.(1978) A remark all the tail probability of distribution, J. Multivariate Anal. 8 328-333 crossref(new window)

3.
Chow, Y .S.(1988) On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 177-201

4.
Fu, K.F. and Zhang, L.X.(2007) Precise rates in the law of the logarithm for negatively associated random variables, Comput. Math. Appl. 54 687-698 crossref(new window)

5.
Gut, A. and Spataru, A.(2000) Precise asymptotics in the Baum-Katz and Davis law of large numbers. J. Math. Anal. Appl. 248 233-246 crossref(new window)

6.
Heyde, C.C(1975) A supplement to the strong law of large numbers. J. Appl. Probab. 12 173-175 crossref(new window)

7.
Joag-Dev, K. and Proschan, F.(1983) Negative association of random variables with applications, Ann. Statist. 11 286-295 crossref(new window)

8.
Li, Yun-Xia (2006) Precise asymptotics in complete moment convergence of moving average processes, Statist. Probab. Lett. 76 1305-1315 crossref(new window)

9.
Li, Y.X. and Zhang, L.X.(2004) Complete moment convergence of moving-average processes under dependence assumptions, Statist. Probab. Lett. 70 191-197 crossref(new window)

10.
Liang, H.Y.(2000) Complete convergence for weight ed sums of negatively associated random variables, Statist. Probab. Lett. 48 317-325 crossref(new window)

11.
Liu, W.D. and Lin, Z.Y.(2006) Precise asymptotics for a new kind of complete moment convergence, Statist. Probab. Lett. 76 1787-1799 crossref(new window)

12.
Newman, C.M.(1984) Asymptotic independence and limit theorems for positively and negatively dependent random variables, in: Y.L.Tong, ed, IMS Vol. 5 pp.127-140

13.
Shao. Q.M. and Su, C.(1999) The law of the iterated logarithm for negatively associated random variables, Stochastic Process Appl. 83 139-148 crossref(new window)

14.
Shao, Q.M.(2000) A comparison on maximum inequalites between negatively associated and independent random variables, J. Theort. Probab. 13 343-356 crossref(new window)

15.
Wang, J.F. and Zhang, L.X. (2006) A Berry-Esseen theorem for weakly negatiuely dependent random variables and its applications, Acta Math. Hungar. 110 293-308 crossref(new window)